Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Could I be?
    avatar
    An_249269 posted:
    The timing isn't the best.. But, my last period started November 14th. Since this past Thursday, I've had the most awful body aches, nausea, headaches like crazy, and so tired I've barely been able to do anything. I thought I might have been coming down with the flu. Until earlier today, I started spotting and it was very light. Can anyone give me any advice from their past pregnancies or just really any input on the situation?
    Reply


    Spotlight: Member Stories

    My name is Tammy and I'm married with 2 kids: A boy (PJ) and girl (Kylee). I also have 4 step-children by my husband but they are older (youngest ...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.